# SDR RAIA9910047

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Rt Tr Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

5797 - TRI-ENGINE NR 22 REV DISAGREE LIGHT ON.  MAINTENANCE REPLACED D22 RELAY FOR RIGHT THRUST REVERSER.
